MathSciNet Relay Station
MathSciNet bibliographic data
MR2602015 76N15 (35A21 35Q35 76P05 76X05 78A40)
Jiang, Peng; Wang, Dehua Formation of singularities of solutions to the three-dimensional Euler-Boltzmann equations in radiation hydrodynamics. Nonlinearity 23 (2010), no. 4, 809–821.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement